I suffer with panic disorder and have been prescribed 50mg sertraline. Started this morning. Worrying myself sick how bad my panic attacks can get as I hear they get worse before they get better and that scares the hell out of me... Any calming advice would be greatly received
Hello! Although it's true that one of the initial side effects can be increased anxiety don't overthink it and work yourself into a frenzy worrying about it. First of all, less than 10% of users ever experience side effects and those that do generally report that they're mild. Secondly, your own anxiety over anxiety will only make things much worse.
Give it a few days and see how it goes, but try to be positive about it. Think that all will go well and this medication will help you... and it most likely will.
Best regards, Wild Cat
Thank you for your reply. Day 2 and although I haven’t slept very well and my jaw is being constantly clenched, so far so good. My thoughts aren’t so muddled
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2017 • 2 answers
Updated 12 Sep 2016 • 2 answers
Updated 12 Jan 2017 • 1 answer
Updated 17 Feb 2019 • 2 answers
Updated 28 Nov 2018 • 1 answer